# SDR LR7A050101

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,655 hours, 23,755 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20343041
- Part serial: SAT9295
- Condition: Failed
- Location: Air Con
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED FLIGHT STATION AIR CONDITIONING SYSTEM PRODUCING SMOKE AND FUMES.  SHUT DOWN AIR CONDITIONING SYSTEM IAW AFM.  FOUND FLIGHT STATION COOLING TURBINE FAILED.  REPLACED COOLING TURBINE IAW MM SMP 581-21-50.  OPS AND LEAK CHECK NORMAL.
